Jim Dai
Jim Dai
The Chinese University of Hong Kong, Shenzhen and Cornell University
Adresse e-mail validée de cornell.edu - Page d'accueil
Titre
Citée par
Citée par
Année
On positive Harris recurrence of multiclass queueing networks: a unified approach via fluid limit models
JG Dai
The Annals of Applied Probability, 49-77, 1995
10081995
The throughput of data switches with and without speedup
JG Dai, B Prabhakar
Proceedings IEEE INFOCOM 2000. Conference on Computer Communications …, 2000
5362000
Stability and convergence of moments for multiclass queueing networks via fluid limit models
JG Dai, SP Meyn
IEEE Transactions on Automatic Control 40 (11), 1889-1904, 1995
3221995
Stability and instability of fluid models for reentrant lines
JG Dai, G Weiss
Mathematics of Operations Research 21 (1), 115-134, 1996
2891996
Maximum pressure policies in stochastic processing networks
JG Dai, W Lin
Operations Research 53 (2), 197-218, 2005
2182005
Models and insights for hospital inpatient operations: Time-dependent ED boarding time
P Shi, MC Chou, JG Dai, D Ding, J Sim
Management Science 62 (1), 1-28, 2016
165*2016
Reflected Brownian motion in an orthant: numerical methods for steady-state analysis
JG Dai, JM Harrison
The Annals of Applied Probability, 65-86, 1992
1441992
A fluid limit model criterion for instability of multiclass queueing networks
JG Dai
The Annals of Applied Probability 6 (3), 751-757, 1996
1381996
Stability of fluid and stochastic processing networks
JGJ Dai
University of Aarhus. Centre for Mathematical Physics and Stochastics …, 1998
1331998
Dynamic control of N-systems with many servers: Asymptotic optimality of a static priority policy in heavy traffic
T Tezcan, JG Dai
Operations Research 58 (1), 94-110, 2010
1152010
On measuring supplier performance under vendor-managed-inventory programs in capacitated supply chains
KS Choi, JG Dai, JS Song
Manufacturing & Service Operations Management 6 (1), 53-72, 2004
1142004
Berth allocation planning optimization in container terminals
J Dai, W Lin, R Moorthy, CP Teo
Supply chain analysis, 69-104, 2008
1132008
Asymptotic optimality of maximum pressure policies in stochastic processing networks
JG Dai, W Lin
The Annals of Applied Probability 18 (6), 2239-2299, 2008
1072008
Empty-car routing in ridesharing systems
A Braverman, JG Dai, X Liu, L Ying
Operations Research 67 (5), 1437-1452, 2019
1022019
Many-server diffusion limits for G/Ph/n+ GI queues
JG Dai, S He, T Tezcan
The Annals of Applied Probability 20 (5), 1854-1890, 2010
912010
Existence and uniqueness of semimartingale reflecting Brownian motions in convex polyhedrons
JG Dai, RJ Williams
Theory of Probability & Its Applications 40 (1), 1-40, 1996
901996
Heavy traffic limits for some queueing networks
M Bramson, JG Dai
Annals of Applied Probability, 49-90, 2001
892001
Nonexistence of Brownian models for certain multiclass queueing networks
JG Dai, Y Wang
Queueing Systems 13 (1), 41-46, 1993
891993
The stability of two-station multitype fluid networks
JG Dai, JH Vande Vate
Operations Research 48 (5), 721-744, 2000
882000
State space collapse in many server diffusion limits of parallel server systems
JG Dai, T Tezcan
Mathematics of Operations Research 36, 271-320, 2011
862011
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20